Skip to content
Journal

Journal of Advances in Mathematics and Computer Science

Published by SCIENCEDOMAIN international · ISSN (electronic) 2456-9968

Search within this journal

1,763

Articles indexed

0

2026 articles

1,763

Open access

10,558

Citations (indexed)

Publications by year

Articles (1763)

Compounding Commuting Matrices

Ronald P. Nordgren · Journal of Advances in Mathematics and Computer Science · 2018

We formulate a method of constructing families of commuting matrices of increasing order by sequential compounding. Formulas are derived for sequentially constructing their Jordan forms and singular-value decompositions. Examples are given to illustrate our methods including cons...

Open access Research Article 10.9734/JAMCS/2019/45969

Derivation of a Scalable Solution for the Problem of Factoring an n-bit Integer

Ali Muhammad Rushdi, Sultan Sameer Zagzoog & Ahmed Said Balamesh · Journal of Advances in Mathematics and Computer Science · 2018

The problem of integer factorization is ubiquitous in scientific and engineering applications including the challenging task of cryptanalysis. This problem is intractable but might admit real-time hardware solutions for small bit sizes. This paper suggests manual and automated sc...

Open access Research Article 10.9734/JAMCS/2019/45009

Decomposition of Riemannian Curvature Tensor Field and Its Properties

James Gathungu Gicheru & Cyrus Gitonga Ngari · Journal of Advances in Mathematics and Computer Science · 2018

Decomposition of recurrent curvature tensor fields of R-th order in Finsler manifolds has been studied by B. B. Sinha and G. Singh [1] in the publications del’ institute mathematique, nouvelleserie, tome 33 (47), 1983 pg 217-220. Also Surendra Pratap Singh [2] in Kyungpook Math....

Open access Research Article 10.9734/JAMCS/2019/43211

Effect of Electric Field on MHD Flow and Heat Transfer Characteristics of Williamson Nanofluid over a Heated Surface with Variable Thickness. OHAM Solution

Gossaye Aliy & Naikoti Kishan · Journal of Advances in Mathematics and Computer Science · 2018

The magneto-hydrodynamic flow with heat and mass transfer of Williamson nanofluid over a heated surface with a variable thickness under the effect of an electric field is examined. It is assumed that the sheet is non-flat. The arising flow governing equations are simplified under...

Open access Research Article 10.9734/JAMCS/2019/45297

Viscous Dissipation Effect on Steady Natural Convection Couette Flow of Heat Generating Fluid in a Vertical Channel

Abiodun O. Ajibade & Tafida M. Kabir · Journal of Advances in Mathematics and Computer Science · 2018

This article investigates the viscous dissipation effect on steady natural convection Couette flow of heat generating fluid in vertical channel formed by two vertical parallel plates. The dimensionless governing equations are solved analytically using the Homotopy perturbation me...

Open access Research Article 10.9734/JAMCS/2019/45020

On a Hybrid Clayton-Gumbel and Gumbel-Frank Bivariate Copulas with Application to Stock Indices

Maxwell Akwasi Boateng, Akoto Yaw Omari-Sasu, Nana Kena Frempong & Richard Kodzo Avuglah · Journal of Advances in Mathematics and Computer Science · 2018

The study proposes two convex convolution based bivariate Archimedean copulas with their joint distribution functions and conditional distribution functions. Several simulations were performed using sample sizes 100,1000, 10000 and 1000000 for combinations of distributions: Gamma...

Open access Research Article 10.9734/JAMCS/2019/45668

Web Document Classification Using Naïve Bayes

A. B. Adetunji, J. P. Oguntoye, O. D. Fenwa & N. O. Akande · Journal of Advances in Mathematics and Computer Science · 2018

World Wide Web has become a huge collection of documents and the amount of documents available is increasing on a daily basis. How to correctly classify the vast documents into a particular category and locate any document of interest easily has become a challenge researchers hav...

Open access Research Article 10.9734/JAMCS/2018/34128

On the Solution of Linear Differential Equations with Polynomial Coecients near the Origin and Infinity

Tohru Morita & Ken-ichi Sato · Journal of Advances in Mathematics and Computer Science · 2018

A linear differential equation with polynomial coefficients is studied. In the preceding study given in J. Adv. Math. Comput. Sci. 2018; 28 (3) 1-15, the equation is expressed in terms of blocks of classified terms, and the full solutions near the origin are presented for the dif...

Open access Research Article 10.9734/JAMCS/2018/45273

Advanced Security through Biometric Systems and Reporting Techniques

Deepak Bhandari & Manavjeet Kaur · Journal of Advances in Mathematics and Computer Science · 2018

World requires to evolve itself with a stringent personnel identification system due to increase in the number of assets and expansion in the number of stakeholders involved in their maintenance. This is constantly challenged by the newer threats. The system requires being high o...

Open access Research Article 10.9734/JAMCS/2018/28036